Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vanessa1989

has anyone take azithromycin??

Recommended Posts

my doctor gave me an anti-biotic to get rid of broncitis called azithromycin.....has anyone used this while on tane, and is it okay to use? the tane will still work right? will it cause brain pressure or something?

Share this post


Link to post
Share on other sites

Azithromycin is not in the tetracycline class of antibiotics and does not increase the risk of pseudotumor cerebrii when taken with Accutane.

Share this post


Link to post
Share on other sites
Azithromycin is not in the tetracycline class of antibiotics and does not increase the risk of pseudotumor cerebrii when taken with Accutane.

alright thankyou!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×